Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 139609, 14 pages
Research Article

New Nonsmooth Equations-Based Algorithms for -Norm Minimization and Applications

Lei Wu1 and Zhe Sun2

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2College of Mathematics and Information Science, Jiangxi Normal University, Nanchang 330022, China

Received 18 September 2012; Revised 8 December 2012; Accepted 9 December 2012

Academic Editor: Changbum Chun

Copyright © 2012 Lei Wu and Zhe Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wu and Zhe Sun, “New Nonsmooth Equations-Based Algorithms for -Norm Minimization and Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 139609, 14 pages, 2012. doi:10.1155/2012/139609